# SDR AALA20151123008

- Difficulty date: November 23, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 18,949 hours, 7,335 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61124
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FWD CARGO DOOR ABOVE HANDLE.  REPAIRED IAW AARD 51-05-00-01 REPAIR 1 & DWG 143A6110.
